# SDR DXTA200807203193

- Difficulty date: July 20, 2008
- Submitted: May 12, 2009
- Operation: Air carrier
- Aircraft: N941QS
- Make and model: Cessna 750
- Aircraft serial: 7500141
- Aircraft time: 7,742 hours, 4,733 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Condition: Leaking
- Location: Mlg Retract
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

DURING GEAR RETRACTION LOST HYD A SYS AND ALL HYD FLUID ON THE ' A' SIDE.  HYD FLUID VISIBLE IN BOTH MAIN GEAR WELLS.  HYD VOLUME LOW A B AND HYD PUMP FAIL A CHECKLIST WAS DONE WITH GEAR BLOW DOWN.  REMOVED AND REPLACED RT MLG RETRACT HOSE.  RESET LANDING GEAR CONTROL VALVE.  SERVICED LANDING GEAR N2 BOTTLE.  SERVICED AND BLED HYD "A" SYS.  PERFORMED OPS AND LEAKING CHECK SATISFACORY.  WORK DONE IAW MM 12-10-15 AND CHAPTER 20-10-35 REV 37, HOSE, AE1011888G0106, COVER, CLOSEOUT MFG 6710135-62, CLOSEOUT ASSY MFG  6719089-3.
